Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Fixed points of automorphisms of compact Riemann surfaces and higher-order Weierstrass points


Authors: Ryutaro Horiuchi and Tomihiko Tanimoto
Journal: Proc. Amer. Math. Soc. 105 (1989), 856-860
MSC: Primary 30F35; Secondary 14F07, 14H99
MathSciNet review: 957265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition for fixed points of an automorphism of prime order on a compact Riemann surface to be higher-order Weierstrass points is given. This leads us to a complete study of the cases where the prime orders are small.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F35, 14F07, 14H99

Retrieve articles in all journals with MSC: 30F35, 14F07, 14H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0957265-2
PII: S 0002-9939(1989)0957265-2
Article copyright: © Copyright 1989 American Mathematical Society